Dopaminergic therapy in patients with Parkinson's disease may change the quality as well as the quantity of sexual interest and behavior. This 72-year-old man had a 37-year history of Parkinson's disease treated with a right thalamotomy and was later treated with levodopa for more than 20 years. Selegiline (5 mg twice daily) was added for motor fluctuations. He developed a frequent impulse to wear women's clothing but did not act on this impulse until his wife died over a year later. He then began to dress in women's clothing an average of once per week. He stated he had never thought of cross-dressing previously. The selegiline was stopped, and his urge to wear women's clothing ceased. Paraphilias are a rare behavioral complication of Parkinson's disease treatment. Other paraphilias have been attributed to dopamine agonists, suggesting that the action of the monoamine oxidase inhibitor responsible for the patient's transvestism in this case was dopamine potentiation. Drug-induced paraphilias and hypersexuality may represent a reversal of the putative premorbid Parkinson's disease personality traits of introversion, cautious behavior, and lack of "novelty-seeking." A biologic basis for transvestism, and paraphilias in general, is not known. Rare clues emerge from cases similar to this one.